MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0022-3913(09)00049-3

Медицинская библиотека · The Journal of prosthetic dentistry · 2009

Osteonecrosis associated with short-term oral administration of bisphosphonate.

Takagi Yuki, Sumi Yasunori, Harada Atsushi

Клинический случайСтатьяПеревод в очереди

Аннотация

Orally administered bisphosphonates are generally considered a first-line medication for treatment of osteoporosis. As a side effect of bisphosphonates, osteonecrosis of the jaws (ONJ) has been reported worldwide. Most reports of osteonecrosis are attributed to the use of bisphosphonates administered intravenously for the treatment of bone disorders such as multiple myeloma. However, osteonecrosis has also been diagnosed in patients receiving oral bisphosphonates. The management of a patient with spontaneous removable partial denture prosthesis-related ONJ associated with short-term oral administration of bisphosphonate is described.

Для цитирования: Takagi Yuki, Sumi Yasunori, Harada Atsushi. Osteonecrosis associated with short-term oral administration of bisphosphonate.. The Journal of prosthetic dentistry. 2009. DOI: 10.1016/s0022-3913(09)00049-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.